# SDR HALA2009081100360

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,172 hours, 31,275 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - FUEL TANK AND TOTAL FUEL QTY INDICATOR BLANK.  EICAS MSG FUEL QTY IND DISPLAYED.  DISPLAY REMAIN AFTER FUEL QTY TEST.  FUEL QTY TEST OK IAW FIM 28-41-00 BITE TEST FUEL QTY PROCESSER, CLEAR/VERIFY CHECK OK.  NO FAULTS NOTED.  (28-41 00/101)
